# SDR DXTA2010090704218

- Difficulty date: September 4, 2010
- Submitted: August 25, 2011
- Operation: General aviation
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 6,931 hours, 5,433 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315713
- Part serial: 1639
- Condition: Failed
- Location: Rt Mlg
- Part time: 5 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT TIRE BLEW AND SEPARATED UPON BRAKE APPLICATION DURING LANDING. R & R WHEEL AND TIRE ASSY IAW MM 32-41-02. OPS CHECKED GOOD.
